# SDR AALA20091116ORD01

- Difficulty date: November 16, 2009
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53634
- Aircraft time: 28,334 hours, 13,735 cycles
- Engine: Pwa JT8D219
- Engine time: 9,712 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

ON FINAL NUMBER ONE ENGINE BEGAN TO VIBRATE AND SURGE.  MOVED THROTTLE TO IDLE.  LANDED WITHOUT INCIDENT.  FOUND METAL IN TAILPIPE.  REPLACED NUMBER ONE ENGINE ON 17 NOV 2009 AT ORD.
